# SDR AALA202308117350

- Difficulty date: July 31, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 34,835 hours, 14,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 344 AT LBL 58. REPLACED INTERCOSTAL PER DWG 141A5410, AARD 51-00-05 AND B737 SRM 51-40-02.
